Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
Zapisane w:
1. autor: | |
---|---|
Format: | Artykuł |
Język: | English English |
Wydane: |
American Mathematical Society
2010
|
Hasła przedmiotowe: | |
Dostęp online: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
Etykiety: |
Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Napisz pierwszy komentarz!